Schedule

We are pleased to present you the program of this years moosecon conference. As you see, we won really exciting speakers and we are covering the entire range of mobile development. For some slots, we will name the spaeker in the next days after final confirmation.

Don't forget to get your ticket for the closed area. Otherwise you only can visit the public stage. In ticket price for the closed area a CeBIT ticket is included.
 

 

The schedule of the moosecon conference 2013








  Wednesday, March 6th Thursday, March 7th
Friday, March 8th
  Public stage Closed area Public stage Closed area Public stage Closed area
9:00   Check in   Check in   Check in
9:15      
9:30      
9:45      
10:00 Joyn and RCS-e from a Developer Perspective; André Schmidt, Enough Software Seamless App Experience across Platforms by Cloud; Kristina Rothe, Microsoft Google TV etc.: Mobile Apps on the biggest Screen; Patryk Zabicki, Sum Up PLEASE NOTE: The talk had to be cancelled due to illness of the speaker.   Connected WP8: NFC, Bluetooth, Network Services; Gunter Logemann, Microsoft
10:15  
10:30  
10:45 Push Notification (General Talk); Christian Stumpp, Little Postman HTML5 for the mobile web - Firefox OS; Chris Heilmann, Mozilla Cross Platform for White Collar Workers; Marcus Ross, Zahlenhelfer Consulting Ugly Truth about HTML5 for mobile Apps; Robert Virkus, Enough Software   Google Integration in Android Apps; Friedger Müffke and Ronan Schwarz, Novoda
11:00  
11:15  
11:30   Effects of Firefox OS, Christoph Schmitz, Deutsche Telekom   Mobile Market News; Sascha Pallenberg, Geeks Mobile   Building Single Page Apps Using Ember.JS; Peter Dickten, DCS Fürth
11:45  
12:00  
12:15 Lunch break, CeBIT Stroll Lunch break, CeBIT Stroll Lunch break, CeBIT Stroll Lunch break, CeBIT Stroll   Lunch break, CeBIT Stroll
12:30  
12:45  
13:00  
13:15 Trends for Location-based Services and Mobile; Philipp Kandal, Skobbler Successful Inhouse Enterprise Apps; Patrick Blitz, Weptun Monetisation for Windows Phone Store App; Kristina Rothe, Microsoft Phonegap; Marcus Ross, Zahlenhelfer Consulting   Develop Mobile Apps for Enterprises with
SAP Mobile Solutions; Ian Thain, SAP
13:30  
13:45  
14:00 Key2Share: NFC-enabled Smartphone-based Access Control; Alexandra Dmitrienko, Fraunhofer SIT Limits of Cross Platform Development; Michael Koch, Enough Software  Creating an App in 30 Minutes; Patrick Blitz, Weptun Quality Assurance through Automated Testing; Leif Janzik, Adesso Mobile   CrowdShare: Secure Resource Sharing in Mobile Crowds; Stanislaus Stelle, TU Darmstadt/CASED
14:15  
14:30  
14:45 Beyond Mobile: Super Natural Interaction made easy thanks to APIs; Sascha Wolter, Developer Garden (Deutsche Telekom) Coffee break Lessons Learned from Prime Guide; Marcus Junginger, Greenrobot Coffee break   PLEASE NOTE: The talk had to be cancelled due to illness of the speaker.
15:00  
15:15 Creating Backends in Minutes with Backends as a Service; Lutz Kohl and Philipp Michel, Apiomat How Paypal uses Open Identity; Tim Messerschmidt, Paypal  
15:30 Salesforce.com for Developers - Building mobile business apps in 1 hour; Matthew Friend, Salesforce.com AB-Test Library for Android; Hasan Hosgel, Immobilienscout 24    
15:45    
16:00 Push Notification (Technical Talk); Benjamin Broll, Little Postman Hot Topic Spot    
16:15 HTML5 for the mobile web - Firefox OS; Chris Heilmann, Mozilla Hot Topic Spot    
16:30    
16:45 Developing  C/C++ native apps using the QNX based BlackBerry 10 OS; Kamel Lajili and Aaron Ardiri, Blackberry Hot Topic Spot    
17:00        
17:15        
17:30            
17:45            
18:00